MathSciNet Relay Station
MathSciNet bibliographic data
MR2200754 13B25 (16S34 55N20)
Buchstaber, V.; Lazarev, A. The Gelfand transform in commutative algebra. Mosc. Math. J. 5 (2005), no. 2, 311–327, 493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement